EconPapers    
Economics at your fingertips  
 

Blow‐Up of Solutions for a Class of Sixth Order Nonlinear Strongly Damped Wave Equation

Huafei Di and Yadong Shang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We consider the blow‐up phenomenon of sixth order nonlinear strongly damped wave equation. By using the concavity method, we prove a finite time blow‐up result under assumptions on the nonlinear term and the initial data.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/310297

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:310297

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:310297